MAUDE Adverse Event Report: COOK INC ONE-PART PERCUTANEOUS ENTRY NEEDLE; DRC TROCAR

COOK INC ONE-PART PERCUTANEOUS ENTRY NEEDLE; DRC TROCAR
Model Number G00166
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation - unknown.Pma/510k - exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, while checking a one-part percutaneous entry needle, it contained an unidentified particle within the primary packaging.Reportedly, this device did not come into contact with a patient.
 
Additional Manufacturer Narrative
Investigation - evaluation.Reviews of the complaint history, device history record, manufacturer¿s instructions, quality control procedures, and a visual inspection of photos of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, photos of the device were provided.Upon examining these photos, a black spec was evident in the package near the seal.Additionally, a document-based investigation evaluation was performed.A review of the device history record showed one nonconforming event which could have potentially contributed to this failure mode.However, while this was related to the reported failure, it should be noted that the affected units were scrapped and replaced.It should also be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions and quality control procedures were conducted, and no gaps were discovered.Based on the information provided and no product returned, investigation has concluded that this event could be traced to manufacturing and quality control.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ONE-PART PERCUTANEOUS ENTRY NEEDLE
Common Device Name
DRC TROCAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9233026
Report Number1820334-2019-02679
Device Sequence Number2233382
Product Code DRC
UDI-Device Identifier00827002001664
UDI-Public(01)00827002001664(17)240506(10)9718021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG00166
Device Catalogue NumberSDN-18-7.0
Device Lot Number9718021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1